Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 187, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 14, 2006, 6:30 PM EDT for Houston County, Pulaski County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2006, 6:30 PM EDT (22:30 UTC)
- Expired
- May 14, 2006, 7:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Houston County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 4:56 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 142230 SVRFFC GAC153-235-142300- /O.NEW.KFFC.SV.W.0187.060514T2230Z-060514T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT SUN MAY 14 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN HOUSTON COUNTY IN CENTRAL GEORGIA NORTHERN PULASKI COUNTY IN CENTRAL GEORGIA * UNTIL 700 PM EDT * AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED NEAR HENDERSON...AND MOVING EAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAYNEVILLE...HAWKINSVILLE AND BROWNDALE. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3243 8383 3229 8383 3225 8339 3245 8349 $$
3 follow-up statements
000 WWUS52 KFFC 142242 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 642 PM EDT SUN MAY 14 2006 GAC153-235-142300- /O.CON.KFFC.SV.W.0187.000000T0000Z-060514T2300Z/ PULASKI GA-HOUSTON GA- 642 PM EDT SUN MAY 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR HOUSTON AND PULASKI COUNTIES... AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR HAYNEVILLE...OR ABOUT 10 MILES NORTHWEST OF HAWKINSVILLE...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF HOUSTON AND PULASKI COUNTIES. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING FOR SOUTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3243 8383 3229 8383 3225 8339 3245 8349 $$
000
WWUS52 KFFC 142252
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT SUN MAY 14 2006
GAC153-142302-
/O.CAN.KFFC.SV.W.0187.000000T0000Z-060514T2300Z/
HOUSTON GA-
652 PM EDT SUN MAY 14 2006
...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF HOUSTON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3227 8344 3227 8355 3229 8361 3238 8351
3239 8349 3235 8344 3226 8339 3226 8343
$$
GAC235-142300-
/O.CON.KFFC.SV.W.0187.000000T0000Z-060514T2300Z/
PULASKI GA-
652 PM EDT SUN MAY 14 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN PULASKI COUNTY...
AT 647 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS
STORM WAS LOCATED NEAR HAWKINSVILLE...MOVING EAST AT 45 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3227 8344 3227 8355 3229 8361 3238 8351
3239 8349 3235 8344 3226 8339 3226 8343
$$000
WWUS52 KFFC 142257
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT SUN MAY 14 2006
GAC235-142306-
/O.EXP.KFFC.SV.W.0187.000000T0000Z-060514T2300Z/
PULASKI GA-
656 PM EDT SUN MAY 14 2006
...THE SEVERE THUNDERSTORM WARNING FOR PULASKI COUNTY EXPIRES AT 700
PM EDT...
THE SEVERE THUNDERSTORM IN PULASKI COUNTY HAS MOVED OUT OF THE
COUNTY AND WEAKENED...THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE AT 7 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3227 8344 3227 8355 3229 8361 3238 8351
3239 8349 3235 8344 3226 8339 3226 8343
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 5:32 PM EDT, 58 minutes earlier.
Area forecast discussion, May 14, 5:32 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 532 PM EDT SUN MAY 14 2006 .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) FRONT CONTINUING TO MOVE SOUTH THIS AFTERNOON. LINE OF INTENSE CONVECTION DEVELOPED ON FRONT BETWEEN THOMASTON AND MILLEDGEVILLE AND COULD PRODUCE OCCASIONAL LARGE HAIL. TEMPS A LITTLE COOL AHEAD OF THE LINE BUT SUFFICIENT INSTABILITY AND VERTICAL WIND SHEAR FOR LARGE HAIL. ACTIVITY SHOULD PROGRESS SOUTHWARD ALONG FRONT THIS EVENING AND BEGIN TO STALL OVER SRN GA SOUTH OF CWA. WILL CONTINUE SMALL POPS FOR FAR SRN CWA THROUGH MON. LARGE UPPER LOW STILL SPINNING AWAY OVER OH VALLEY. STRONG VORT LOBE PROGGED BY MODELS MOVING ACROSS AL/GA MON...BUT STILL IN DRY SLOT REGION OF LARGE UPPER LOW. GFS NOT DEPICTING MUCH QPF MON BUT WENT A LITTLE ABOVE GUIDANCE FOR POPS BASED ON QUICK INCREASE IN FORCING. TUESDAY SHOULD BE RELATIVELY QUIET WITH ANOTHER FINAL VORT LOBE SPINNING AROUND UPPER LOW AND INTO THE SOUTHEAST. BIAS ADJUSTED MAV/MET TEMPS USED WITH MAV FAVORED FOR ALL BUT KRMG (MAX AND MINS) AND KATL (MAX) WHERE MET GUIDANCE SEEMS TO BE PERFORMING BETTER LAST 30 DAYS. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) FINALLY GET INTO SOME NW FLOW WITH NO BOWLING BALL UPPER LOW PUTTING A DAMPER ON OUR NICE WEEKENDS. UNFORTUNATELY...NW FLOW THIS TIME OF YEAR OFTEN RESULTS IN MCS DEVELOPMENT ALONG STRONG BAROCLINIC ZONE. MODELS APPEAR TO INDICATE MCS DEVELOPMENT IN NW FLOW OVER IL/IN/KY AREA THUR NIGHT AND SRN IL/KY ON FRI NIGHT. THIS ACTIVITY SHOULD REMAIN NORTH OF THE AREA BUT WILL PROBABLY NEED SMALL POPS FOR FAR NRN ZONES. BY THIS WEEKEND...BAROCLINIC ZONE SHIFTS SOUTH INTO TN SO HAVE CONTINUED POPS MAINLY FOR NRN ZONES. TEMPS SHOULD RETURN TO NEAR NORMAL LEVELS BY THUR. SNELSON && .AVIATION... FRONT HAS PASSED THROUGH THE ATLANTA METRO AREA AND HEADING DOWN TOWARDS CENTRAL GEORGIA. THE PASSAGE OF THE FRONT HAS SHUT OFF THE CONVECTION FOR NORTH GEORGIA AND CURRENTLY THUNDERSTORM ACTIVITY IS STAYING JUST SOUTH OF CSG AND MCN. AS THE FRONT CONTINUES TO PUSH SOUTHWARD EXPECT THUNDERSTORM ACTIVITY TO STAY SOUTH OF CSG AND MAY COME CLOSE TO AFFECTING MCN OVER THE NEXT SEVERAL HOURS. ONLY HAVE VCTS AS IT APPEARS THE ACTIVITY WILL STAY JUST TO THE SOUTH. MID LEVEL CLOUDS CURRENTLY LOCATED OVER TENNESSEE CONTINUE TO SLOWLY MOVE SOUTHWARD TOWARDS NORTH GEORGIA AS THE LOW LEVEL JET CONTINUES TO PUSH SOUTHWARD ON THE BACKSIDE OF THE UPPER LOW OVER THE OHIO VALLEY. THESE MID LEVEL CLOUDS MAY AFFECT THE ATL METRO AREA ALONG WITH AHN NEAR SUNRISE. MID TO HIGH LEVEL CLOUDS AHEAD OF A MCS OVER LOUISIANA/TX CONTINUE TO RIDE JUST SOUTH OF THE FRONT RIDING JUST ALONG THE CSG...MCN LINE. AS THE FRONT PROGRESSES SOUTHWARD IT SHOULD KEEP THESE CLOUDS JUST OUT OF MCN AND CSG AREAS OVERNIGHT. WINDS WILL REMAIN OUT OF THE NW TO W OVERNIGHT AND WILL DROP OFF IN SPEED AFTER SUNSET. EAVILA && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 50 69 49 69 / 10 10 10 20 ATHENS 50 73 46 74 / 10 10 5 20 GAINESVILLE 49 70 48 73 / 10 20 10 20 ROME 46 71 48 74 / 10 20 10 20 COLUMBUS 54 74 51 75 / 20 10 5 10 MACON 53 73 47 75 / 20 20 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13/22
Hazardous weather outlook, May 14, 11:44 AM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1144 AM EDT SUN MAY 14 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1144 AM EDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING OVER CENTRAL GEORGIA. .SYNOPSIS... A SLOW MOVING COLD FRONT LOCATED OVER NORTH GEORGIA WILL MOVE OVER CENTRAL GEORGIA THIS AFTERNOON AND TO SOUTH GEORGIA MONDAY MORNING. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM THESE SEVERE THUNDERSTORMS WILL BE LARGE HAIL. THE BEST LOCATION FOR SEVERE STORMS WILL BE SOUTH OF LAGRANGE TO ATHENS THIS AFTERNOON AND EVENING. .DISCUSSION... THE PASSAGE OF AN UPPER LEVEL JET WILL COMBINE WITH CAPES OF 1000 TO GIVE POTENTIAL FOR ISOLATED SEVERE STORMS THIS AFTERNOON INTO THIS EVENING. THESE STORMS WILL OCCUR AHEAD OF A SLOW MOVING COLD FRONT WITH AN AXIS OF DECENT MOISTURE ASSOCIATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EA
In the hours before
Special weather statement, May 14, 4:07 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 407 PM EDT SUN MAY 14 2006 GAZ061-073-074-142030- 407 PM EDT SUN MAY 14 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN BALDWIN...WASHINGTON AND HANCOCK COUNTIES UNTIL 430 PM EDT... AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MILLEDGEVILLE...MOVING EAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS BALDWIN...WASHINGTON AND HANCOCK COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 14, 4:29 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EDT SUN MAY 14 2006 GAZ092-093-104-105-142115- 429 PM EDT SUN MAY 14 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN SUMTER...SCHLEY... MACON AND DOOLY COUNTIES UNTIL 515 PM EDT... AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FRIENDSHIP...MOVING EAST AT 50 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS SUMTER...SCHLEY...MACON AND DOOLY COUNTIES. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ELLAVILLE...ANDERSONVILLE... MONTEZUMA...AND BYROMVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 14, 5:16 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 516 PM EDT SUN MAY 14 2006 GAZ083-095-096-107-109-142145- 516 PM EDT SUN MAY 14 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN PULASKI...DODGE... BLECKLEY...HOUSTON AND TWIGGS COUNTIES UNTIL 545 PM EDT... AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PABST...MOVING EAST AT 55 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PULASKI...DODGE...BLECKLEY...HOUSTON AND TWIGGS COUNTIES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HAYNEVILLE... MAGNOLIA...COCHRAN AND GOLDSBORO. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 14, 5:48 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 548 PM EDT SUN MAY 14 2006 GAZ074>076-142230- 548 PM EDT SUN MAY 14 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES UNTIL 630 PM EDT... AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF WARTHEN...MOVING EAST AT 40 MPH. WIND GUSTS OF 45 MPH AND PEA SIZED HAIL ARE LIKELY AS THIS STORM MOVES ACROSS WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES.
Special weather statement, May 14, 5:54 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 554 PM EDT SUN MAY 14 2006 GAZ093>095-142230- 554 PM EDT SUN MAY 14 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN MACON...HOUSTON AND PEACH COUNTIES UNTIL 630 PM EDT... AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GARDEN VALLEY...MOVING EAST AT 45 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS MACON...HOUSTON AND PEACH COUNTIES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARSHALLVILLE...AND PERRY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 14, 6:02 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 PM EDT SUN MAY 14 2006 GAZ085-086-142245- 602 PM EDT SUN MAY 14 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN JOHNSON AND EMANUEL COUNTIES UNTIL 645 PM EDT... AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SPANN...MOVING EAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS JOHNSON AN EMANUEL COUNTIES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WRIGHTSVILLE...DONOVAN...BLUNDALE...SUMMERTOWN AND SWAINSBORO. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 45 min |
| May 13, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 29 min |
| May 13, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 26 min |
| May 13, 9:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 30 min |
| May 13, 9:07 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 23 min |
| May 13, 9:22 PM EDT | Severe Thunderstorm Warning | FFC | Union | 38 min |
| May 13, 9:49 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 26 min |
| May 13, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 36 min |
| May 13, 10:13 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe | 32 min |
| May 13, 10:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 49 min |
| May 13, 10:29 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 31 min |
| May 13, 10:46 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 29 min |
| May 13, 10:54 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 51 min |
| May 13, 11:14 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 46 min |
| May 13, 11:32 PM EDT | Tornado Warning | FFC | Webster | 28 min |
| May 13, 11:38 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 37 min |
| May 14, 12:26 AM EDT | Severe Thunderstorm Warning | FFC | Floyd | 37 min |
| May 14, 4:27 AM EDT | Severe Thunderstorm Warning | FFC | Hall, White | 18 min |
| May 14, 4:45 AM EDT | Severe Thunderstorm Warning | FFC | Banks | 15 min |
| May 14, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 16 min |
| May 14, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 27 min |
| May 14, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 26 min |
| May 14, 4:53 PM EDT | Tornado Warning | FFC | Washington | 22 min |
| May 14, 4:59 PM EDT | Tornado Warning | FFC | Jefferson | 31 min |
| May 14, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 35 min |
| May 14, 6:07 PM EDT | Tornado Warning | FFC | Washington | 23 min |
| May 14, 6:21 PM EDT | Tornado Warning | FFC | Jefferson | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.